Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dry patches of dark skin under armpits, abdomen, breasts. Using cream, not working. Treatment?

I have dry patches of dark skin under my armpits...around my abdomen area and its starting to go onto my breasts I m so concious about it and I m guessing my GP will probably just prescribe me cream which I m already using but it doesn t work...I m 15 years old and have had it for nearly 2 years I m so embarrassed and I m always having to wear jumpers/cardigans to hide it
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query posted . I would be pleased to answer your query .

Your condition could be very much secondary to a fungus or even can be related to hormonal changes. You should be visiting a specialist like a Dermatologist or Endocrinologist .
It can be something that we call acanthosis Nigricans and is commonly seen secondary to obesity or hormonal issues.
Please do book an appointment with the doctor as stated.
Thanks and take care
Answered: Sat, 2 Mar 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor